# SDR ABXA9800119

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 576951521
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD OF NR 2 PYLON UPPER STIFFENER ANGLE IS CRACKED.  REPAIRED IAW DC8 SRM 57-2-0.
